# SDR 95ZZZX1141

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC757B
- System (JASC): 2730 · Elevator Control System
- Part: Quadrant
- Part number: 2744046033
- Condition: Corroded
- Location: Elev Control
- Part time: 9,643 hours
- Component: 2744046037
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING PRIMARY CONTROL CABLES PER AD 87-02-02, THE UPPER CONTROL STOPS WERE REMOVED FROM THE ELEVATOR CONTROL QUADRANT.  AFTER REMOVAL, THE QUADRANT CASTING WAS FOUND SEVERELY CORRODED AND ELONGATED AT UPPER STOP BOLT HOLE.  SUBSTANTIAL CASTING MATERIAL WAS ERODED AWAY AT THIS LOCATION.
